CSpace
(Note: the search results are based on claimed items)

Browse/Search Results:  1-2 of 2 Help

Filters            
Selected(0)Clear Items/Page:    Sort:
Novel higher-order rational solitons and dynamics of the defocusing integrable nonlocal nonlinear Schrodinger equation via the determinants 期刊论文
APPLIED MATHEMATICS LETTERS, 2017, 卷号: 69, 页码: 113-120
Authors:  Zhang, Guoqiang;  Yan, Zhenya;  Chen, Yong
Favorite  |  View/Download:65/0  |  Submit date:2018/07/30
Integrable nonlocal nonlinear schrodinger equation  Lax pair  Loop group method  Generalized darboux transformation  Higher-order rational solitons  
Envelope solution profiles of the discrete nonlinear Schrodinger equation with a saturable nonlinearity 期刊论文
APPLIED MATHEMATICS LETTERS, 2009, 卷号: 22, 期号: 4, 页码: 448-452
Authors:  Yan, Zhenya
Favorite  |  View/Download:41/0  |  Submit date:2018/07/30
Discrete nonlinear Schrodinger equation with a saturable nonlinearity  Jacobi elliptic function  Envelope solution  Dark soliton solution